메뉴 건너뛰기




Volumn 53, Issue 6, 1996, Pages 5872-5881

Generalized Langevin equations: Anomalous diffusion and probability distributions

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000222069     PISSN: 1063651X     EISSN: None     Source Type: Journal    
DOI: 10.1103/PhysRevE.53.5872     Document Type: Article
Times cited : (130)

References (19)
  • 12
    • 0039633403 scopus 로고
    • L. Garrido, P. Seglar, P. J. Shepherd, Springer-Verlag, Berlin, in, edited by, and
    • R M. Mazo, in Stochastic Processes in Nonequilibrium Systems, edited by L. Garrido, P. Seglar, and P. J. Shepherd (Springer-Verlag, Berlin, 1978).
    • (1978) Stochastic Processes in Nonequilibrium Systems
    • Mazo, R.M.1
  • 13
    • 85035244185 scopus 로고    scopus 로고
    • R. L. Stratonovich, (Gordon and Breach, New York, 1963), 1
    • R. L. Stratonovich, Topics in the Theory of Random Noise (Gordon and Breach, New York, 1963), Vol. 1.
  • 17
    • 0004201980 scopus 로고
    • Princeton University Press, Princeton
    • D V. Widder, The Laplace Transform (Princeton University Press, Princeton, 1946).
    • (1946) The Laplace Transform
    • Widder, D.V.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.